If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Generalized Linear Model Diagnostics Using the Deviance and Single Case Deletions

D. A. Williams
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 36, No. 2 (1987), pp. 181-191
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347550
Stable URL: http://www.jstor.org/stable/2347550
Page Count: 11
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Generalized Linear Model Diagnostics Using the Deviance and Single Case Deletions
Preview not available

Abstract

This paper exploits the one step approximation, derived by Pregibon (1981), for the changes in the deviance of a generalized linear model when a single case is deleted from the data. This approximation suggests a particular set of residuals which can be used, not only to identify outliers and examine distributional assumptions, but also to calculate measures of the influence of single cases on various inferences that can be drawn from the fitted model using likelihood ratio statistics.

Page Thumbnails

  • Thumbnail: Page 
[181]
    [181]
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191